Table of Contents
International Journal of Combinatorics
Volume 2013 (2013), Article ID 795401, 4 pages
http://dx.doi.org/10.1155/2013/795401
Research Article

Some New Results on Distance -Domination in Graphs

1Department of Mathematics, Saurashtra University, Rajkot, Gujarat 360005, India
2B. H. Gardi College of Engineering & Technology, P.O. Box 215, Rajkot, Gujarat 360001, India

Received 17 August 2013; Revised 9 December 2013; Accepted 11 December 2013

Academic Editor: Toufik Mansour

Copyright © 2013 Samir K. Vaidya and Nirang J. Kothari. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Samir K. Vaidya and Nirang J. Kothari, “Some New Results on Distance -Domination in Graphs,” International Journal of Combinatorics, vol. 2013, Article ID 795401, 4 pages, 2013. doi:10.1155/2013/795401